# SDR QEMY20241004001

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Boeing 777*
- Engine: Ge GE90110B1
- Engine time: 52,994 hours, 6,243 cycles
- System (JASC): 7250 · Turbine Section
- Part: Hp Turbine
- Part number: 1865M14P04
- Part serial: TMT5P040
- Condition: Damaged
- Location: Engine
- Part time: 52,994 hours, 6,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION PROCESS AT GE WALES, A DEFECT ON THE DISK HPT STG 2 HAS BEEN NOTED. SURFACE DT HAS INDENTATIONS (360°) CAUSED BY THE MATING OF THE STAGE 1 DISK. THIS IS A KNOWN FIELD CONDITION. DR #01996080 REJECTED BY THE OEM. 1ST TIME EXPOSURE OF THIS AREA SINCE LAST SHOP VISIT AT TEXL AND IS A SERVICE RUN INDUCED CONDITION.  TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT EASA 145 AMC 20-8A 9.3(J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
